Custom cover image
Custom cover image

Representations of linear operators between Banach spaces / David E. Edmunds, W. Desmond Evans

By: Contributor(s): Resource type: Ressourcentyp: BuchBookLanguage: English Series: Operator theory ; volume 238Publisher: Basel ; Heidelberg ; New York ; Dordrecht ; London : Birkhäuser, [2013]Copyright date: © 2013Description: xi, 152 SeitenISBN:
  • 9783034806411
Subject(s): Additional physical formats: 9783034806428 | Online-Ausg.: Representations of Linear Operators Between Banach Spaces. Basel : Springer Basel, 2013. Online-Ressource (XI, 152 p. 1 illus. in color, online resource)MSC: MSC: *47-02 | 47A67 | 35P05 | 35P05RVK: RVK: SK 620LOC classification:
  • QA329.2
Summary: The book deals with the representation in series form of compact linear operators acting between Banach spaces, and provides an analogue of the classical Hilbert space results of this nature that have their roots in the work of D. Hilbert, F. Riesz and E. Schmidt. The representation involves a recursively obtained sequence of points on the unit sphere of the initial space and a corresponding sequence of positive numbers that correspond to the eigenvectors and eigenvalues of the map in the Hilbert space case. The lack of orthogonality is partially compensated by the systematic use of polar sets. There are applications to the p-Laplacian and similar nonlinear partial differential equations. Preliminary material is presented in the first chapter, the main results being established in Chapter 2. The final chapter is devoted to the problems encountered when trying to represent non-compact maps --PPN: PPN: 1605669725
Item type Home library Call number Status Date due Barcode Item holds
Institutsbestand IANA EDM Not for loan
Total holds: 0

Powered by Koha